Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 87, NWS Springfield, MO

March 12, 2006Cedar County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 12, 2006, 8:43 PM CST for Cedar County, Missouri. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 8:43 PM CST (02:43 UTC)
Expired
Mar 12, 2006, 9:45 PM CST
In force
62 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Cedar County, MO

The radar

The Springfield radar (KSGF), 73 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 9:00 PM CSTTORNADO 26 Ssw El Dorado Springs, MO*** 1 FATAL, 5 INJ *** CONTINUATION OF THE TORNADO TRACK FROM VERNON COUNTY INTO CEDAR COUNTY. TORNADO REMAINED ON THE GROUND THROUGH CEDAR COUNTY EVENTUALLY CROSSING INTO ST. CLAIR COUNTY 1 MILE WEST OF HARDYVILLE. NUMEROUS HOMES DESTROYED AND/OR DAMAGED.
Mar 12, 9:00 PM CSTTORNADO 26 Ssw El Dorado Springs, MO*** 6 INJ *** CONTINUATION OF THE TORNADO TRACK FROM VERNON COUNTY INTO CEDAR COUNTY. TORNADO REMAINED ON THE GROUND THROUGH CEDAR COUNTY EVENTUALLY CROSSING INTO ST. CLAIR COUNTY 1 MILE WEST OF HARDYVILLE. NUMEROUS HOMES DESTROYED AND/OR DAMAGED.
Mar 12, 9:00 PM CSTTORNADO5 Sw Cedar Springs, MO*** 6 INJ *** SIX INJURIES WERE REPORTED SOUTHWEST OF CEDAR SPRINGS. ALL WERE TAKEN TO A LOCAL HOSPITAL
Mar 12, 9:10 PM CSTTORNADO5 Ssw El Dorado Springs, MODAMAGE PATH ENTERED CEDAR COUNTY NEAR VIRGIL CITY AND DAMAGE PATH WAS CONTINUOUS UP TO AND THROUGH CEDAR SPRINGS AREA. MANY HOMES DAMAGED/DESTROYED AND EXTENSIVE DAMAGE ALL ALONG THE TORNADO PATH. NO MAJOR INJURIES HOWEVER UNKNOWN ABOUT MINOR INJURIES.
Mar 12, 9:17 PM CSTTORNADO 010 Sse Roscoe, MOTHIS IS A CONTINUATION OF THE TORNADO PATH THAT STARTED IN VERNON COUNTY. THIS TORNADO ENTERED THE COUNTY NEAR HARDYVILLE AND CONTINUED NORTHEASTWARD EVENTUALLY LIFTING JUST PRIOR TO REACHING HIGHWAY 13 2 MILES SSE OF VISTA. SEMA REPORTS THAT 5 HOMES WERE DAMA
Mar 12, 9:28 PM CSTTORNADOFilley, MOTORNADO DAMAGE CONFIRMED BY LAW ENFORCEMENT IN THE FILLEY AREA. INJURIES AND MISSING PERSONS HAVE BEEN REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 11:49 AM CSTTornado WatchSPC10 hr
Mar 12, 8:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1549 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1549 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1450 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
1.5
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 130243
SVRSGF
MOC039-130345-
/O.NEW.KSGF.SV.W.0087.060313T0243Z-060313T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CEDAR COUNTY IN MISSOURI.

* UNTIL 945 PM CST.

* AT 838 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  SHELDON...OR 8 MILES NORTHEAST OF VERDELLA...AND MOVING EAST AT 45
  MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CEDAR
  COUNTY...INCLUDING THE TOWNS OF OLYMPIA...FILLEY...CAPLINGER MILLS
  AND ARNICA.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SUNDAY EVENING
FOR KANSAS AND MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM CST SUNDAY EVENING FOR MISSOURI. A TORNADO WATCH ALSO REMAINS
IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR MISSOURI.

LAT...LON 3789 9375 3785 9407 3760 9408 3769 9366

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 7:45 PM CST, 58 minutes earlier.

Area forecast discussion, Mar 12, 7:45 PM CST, 58 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CST SUN MAR 12 2006

.UPDATE...

0-1KM HELICITY VALUES BASED ON THE LATEST RUC ANALYSIS INDICATED A
SIGNIFICANT INCREASE IN SW MO SINCE 6 PM. PRESENTLY...VALUES ARE
RANGING FROM 400-450M2/S2 WHICH IS VERY SIGNIFICANT FOR STRONG AND
LONG-LIVED TORNADOES IF THEY DEVELOP. IN ADDITION...ML CAPES HAVE
INDICATED A VERY PRONOUNCED AREA OF HIGHER VALUES ACROSS SOUTHWEST
MO WITH A WEAKENING CAP SINCE 5 PM. RADAR INDICATED THAT THE STORMS
ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA HAVE INCREASED IN THE
OVERALL MID-LEVEL ROTATION SINCE 7 PM. THE OVERALL THREAT OF SEVERE
THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST KANSAS AND FAR WESTERN
MISSOURI THROUGH 9 PM...WITH AN INCREASING THREAT IN SOUTHWEST
MISSOURI AFTER 9 PM. JLT

&&

.DISCUSSION...
PREVIOUS DISCUSSION AT 330 PM
VERY DEFINED CONVERGENT ZONE SEEN IN METAR OBSERVATIONS ACROSS
EASTERN KANSAS. DEWPOINTS AHEAD OF THE DRY LINE IN THE 60S OVER
SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS. BEHIND THE DRY
LINE...DEWPOINTS ARE IN THE TEENS. THIS WILL BE THE FOCUS OF
THUNDERSTORM DEVELOPMENT FOR US THIS AFTERNOON AND EARLY EVENING.
EXTRAPOLATION OF THE LINE PUTS IT OVER SPRINGFIELD BY 01Z. 18Z SGF
SOUNDING SHOWING A LOADED GUN PROFILE...CAPE VALUES OF 2164
J/KG...WBZ AT 8850 FEET AND -5.8 LIS. GETTING REPORTS OF TORNADOS
AND LARGE HAIL FROM STORMS IN KANSAS AND NORTHERN MISSOURI AND THEY
ARE HEADED THIS WAY.

GFS MOVES THE 850MB LOW THROUGH NORTHEASTERN MISSOURI BY 12Z MONDAY.
AHEAD OF THE LOW...925MB WINDS UP TO 50KTS COVER THE ENTIRE SOUTHERN
PART OF THE STATE.  WE ARE GOING TO SEE SEVERE WEATHER PROGRESSING
THROUGH THE NIGHT. SPC FORECASTING SQUALL LINE DEVELOPMENT OVERNIGHT
AS WELL AND HAVE THE TORNADO WATCH OUT THROUGH 10 PM THIS EVENING.
WOULD NOT BE SURPRISED TO SEE THAT EXTENDED.

ONCE THE LOW MOVES EAST...850MB TEMPS DROP FROM 14C TODAY TO -4C
TOMORROW AFTERNOON. TEMPERATURES SHOULD BECOME MORE SEASONAL MONDAY
AND TUESDAY WITH TEMPERATURE IN THE MID 50S FOR HIGHS.

DID NOT MESS TOO MUCH WITH PREVIOUS FORECAST. DID INTRODUCE CHANCE
THUNDERSTORMS TO THE FORECAST FOR THURSDAY AS A SHORTWAVE MOVES
THROUGH NORTHERN MISSOURI DURING THE DAY. OTHERWISE...JUST FOCUSED
ON THE SHORT TERM. GCC
&&

.AVIATION...

00Z TAFS...DRY LINE STILL HANGING TOUGH OVER EASTERN KANSAS. LATEST
SOUNDING SHOWING THE SUBSIDENCE INVERSION STARTING TO BREAK DOWN. SO
CONVECTION SHOULD BEGIN ACROSS SOUTHERN MISSOURI SHORTLY. STILL
LOOKS LIKE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS COLD
FRONT DOES NOT MAKE ITS WAY THROUGH UNTIL 12Z TOMORROW.

GCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Mar 12, 6:25 PM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CST SUN MAR 12 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131500-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
625 PM CST SUN MAR 12 2006

...SEVERE WEATHER POSSIBLE THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

 WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF
 PRODUCING:

   HAIL TO THE SIZE OF BASEBALLS.
   DAMAGING WINDS IN EXCESS OF 80 MPH.
   TORNADOES...A FEW POTENTIALLY VIOLENT AND LONG LIVED.
   LOCALLY HEAVY RAINFALL.

 AREAS AFFECTED AND TIMING:

  ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH THE
  EVENING. THE HIGHEST THREAT AREA WILL BE WEST OF A LINE FROM
  JOPLIN TO NEVADA EARLY THROUGH 9 PM THIS EVENING. SPREADING
  EASTWARD OVER CENTRAL MISSOURI FROM BRANSON TO OSAGE BEACH AROUND
  MIDNIGHT. THEN OVER SOUTHEASTERN AND EASTERN MISSOURI AROUND 3 AM.

  DISCUSSION:

  THUNDERSTORMS WILL BE FOCUSED ALONG A WARM FRONT OVER NORTHERN
  MISSOURI AND ALONG A DRY LINE SITUATED OVER EASTERN KANSAS.
  CURRENTLY...THE DRY LINE IS LOCATED IN EASTERN KANSAS FROM TOPEKA
  SOUTH TO CENTRAL OKLAHOMA. SEVERE THUNDERSTORMS ARE FORMING ALONG
  THIS LINE AND THE LINE WILL SLOWLY MOVE EAST OVERNIGHT. SQUALL
  LINES ARE EXPECTED TO FORM OVER NIGHT AND THE ASSOCIATED
  THUNDERSTORMS WILL PRODUCE LARGE HAIL...DAMAGING STRAIGHT LINE
  WINDS AND HAS THE POSSIBILITY OF PRODUCING SOME VIOLENT TORNADOES.

  THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. PLEASE REVIEW
  SEVERE WEATHER SAFETY RULES AND MONITOR LOCAL MEDIA AND NOAA
  WEATHER RADIO FOR WATCHES AND WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  ANOTHER STORM SYSTEM WILL MOVE THROUGH THE STATE THURSDAY FOR AN
  INCREASED THREAT OF THUNDERSTORMS THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
  EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GCC

In the hours before

Local storm report, Mar 12, 6:22 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     FLORENCE                38.59N 92.98W
03/12/2006                   MORGAN             MO   LAW ENFORCEMENT

            2 GRAIN BINS DOWN ON FRY ROAD IN THE VICINITY OF FLORENCE

&&

JAS
Local storm report, Mar 12, 7:24 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             UNIONTOWN               37.85N 94.97W
03/12/2006  E0.75 INCH       BOURBON            KS   FIRE DEPT/RESCUE

&&

GCLAYCOM
Local storm report, Mar 12, 8:11 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
811 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             7 W GIRARD              37.51N 94.97W
03/12/2006  E0.75 INCH       CRAWFORD           KS   LAW ENFORCEMENT

            DIME TO PEA SIZE HAIL REPORTED 7 MILES WEST AND 2 MILES
            SOUTH OF GIRARD

&&

JAS
Special weather statement, Mar 12, 8:13 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
813 PM CST SUN MAR 12 2006

KSZ101-130245-
CHEROKEE-
813 PM CST SUN MAR 12 2006

...SIGNIFICANT WEATHER ALERT FOR CHEROKEE COUNTY UNTIL 845 PM CST...

AT 812 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBUS TO 7 MILES
WEST OF CHETOPA...AND MOVING NORTHEAST AT 55 MPH.

PEOPLE IN CHEROKEE COUNTY...INCLUDING THE CITIES OF COLUMBUS...
SCAMMON...WEIR...WEST MINERAL AND CARONA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

IZZI
Local storm report, Mar 12, 8:25 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             CHICOPEE                37.38N 94.74W
03/12/2006  E0.75 INCH       CRAWFORD           KS   PUBLIC

            DIME SIZE HAIL

&&

JAS
Local storm report, Mar 12, 8:29 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             9 W COLUMBUS            37.17N 95.01W
03/12/2006  E1.75 INCH       CHEROKEE           KS   EMERGENCY MNGR

&&

JAS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 8:07 PM CSTSevere Thunderstorm WarningSGFBarton, Vernon68 min
Mar 12, 8:48 PM CSTTornado WarningSGFCedar, Vernon40 min
Mar 12, 8:51 PM CSTSevere Thunderstorm WarningSGFJasper39 min
Mar 12, 8:53 PM CSTTornado WarningSGFBarton44 min
Mar 12, 9:01 PM CSTTornado WarningSGFMcDonald, Newton55 min
Mar 12, 9:02 PM CSTTornado WarningSGFSt. Clair51 min
Mar 12, 9:20 PM CSTTornado WarningSGFDade37 min
Mar 12, 9:22 PM CSTTornado WarningSGFBenton, Hickory53 min
Mar 12, 9:27 PM CSTSevere Thunderstorm WarningSGFCedar48 min
Mar 12, 9:35 PM CSTTornado Warning EmergencySGFCedar34 min
Mar 12, 9:36 PM CSTTornado WarningSGFBarry, Lawrence54 min
Mar 12, 9:46 PM CSTSevere Thunderstorm WarningSGFJasper44 min
Mar 12, 9:51 PM CSTTornado WarningSGFPolk30 min
Mar 12, 9:57 PM CSTTornado WarningSGFCamden63 min
Mar 12, 9:59 PM CSTTornado Warning EmergencySGFChristian, Greene, Stone65 min
Mar 12, 10:08 PM CSTTornado WarningSGFHickory44 min
Mar 12, 10:09 PM CSTTornado WarningSGFMorgan66 min
Mar 12, 10:12 PM CSTSevere Thunderstorm WarningSGFBarry63 min
Mar 12, 10:22 PM CSTSevere Thunderstorm WarningSGFVernon38 min
Mar 12, 10:30 PM CSTTornado WarningSGFMiller27 min
Mar 12, 10:37 PM CSTTornado Warning EmergencySGFBarry, Stone39 min
Mar 12, 10:39 PM CSTTornado Warning EmergencySGFWebster66 min
Mar 12, 10:43 PM CSTTornado WarningSGFBenton15 min
Mar 12, 10:46 PM CSTTornado WarningSGFSt. Clair29 min
Mar 12, 10:53 PM CSTTornado WarningSGFTaney67 min
Mar 12, 11:00 PM CSTTornado WarningSGFMorgan60 min
Mar 12, 11:07 PM CSTTornado Warning EmergencySGFWright48 min
Mar 12, 11:13 PM CSTSevere Thunderstorm WarningSGFJasper, Newton32 min
Mar 12, 11:13 PM CSTTornado WarningSGFMiller22 min
Mar 12, 11:15 PM CSTSevere Thunderstorm WarningSGFBenton30 min
Mar 12, 11:25 PM CSTTornado WarningSGFOzark65 min
Mar 12, 11:30 PM CSTSevere Thunderstorm WarningSGFMorgan30 min
Mar 12, 11:36 PM CSTTornado WarningSGFLaclede, Texas40 min
Mar 12, 11:40 PM CSTTornado WarningSGFMorgan35 min
Mar 12, 11:43 PM CSTSevere Thunderstorm WarningSGFLawrence49 min
Mar 12, 11:45 PM CSTSevere Thunderstorm WarningSGFPolk60 min
Mar 12, 11:49 PM CSTTornado WarningSGFPulaski28 min
Mar 12, 11:52 PM CSTSevere Thunderstorm WarningSGFDallas53 min
Mar 12, 11:55 PM CSTSevere Thunderstorm WarningSGFBenton50 min
Mar 12, 11:59 PM CSTTornado WarningSGFHickory28 min
Mar 13, 12:00 AM CSTSevere Thunderstorm WarningSGFDouglas45 min
Mar 13, 12:04 AM CSTTornado WarningSGFDallas20 min
Mar 13, 12:05 AM CSTTornado WarningSGFDent38 min
Mar 13, 12:06 AM CSTTornado WarningSGFBenton20 min
Mar 13, 12:08 AM CSTTornado WarningSGFPhelps37 min
Mar 13, 12:11 AM CSTTornado WarningSGFDouglas, Howell64 min
Mar 13, 12:15 AM CSTSevere Thunderstorm WarningSGFCamden60 min
Mar 13, 12:16 AM CSTSevere Thunderstorm WarningSGFGreene74 min
Mar 13, 12:19 AM CSTTornado WarningSGFGreene49 min
Mar 13, 12:20 AM CSTTornado WarningSGFCamden29 min
Mar 13, 12:41 AM CSTTornado WarningSGFOregon, Shannon64 min
Mar 13, 12:42 AM CSTTornado WarningSGFMiller28 min
Mar 13, 12:46 AM CSTTornado WarningSGFWebster39 min
Mar 13, 12:52 AM CSTTornado WarningSGFMaries42 min
Mar 13, 1:22 AM CSTSevere Thunderstorm WarningSGFWright53 min
Mar 13, 1:59 AM CSTSevere Thunderstorm WarningSGFTexas46 min
Mar 13, 2:07 AM CSTSevere Thunderstorm WarningSGFDent39 min
Mar 13, 2:09 AM CSTTornado WarningSGFOzark39 min
Mar 13, 2:11 AM CSTSevere Thunderstorm WarningSGFTexas34 min
Mar 13, 3:00 AM CSTSevere Thunderstorm WarningSGFHowell45 min
Mar 13, 3:25 AM CSTSevere Thunderstorm WarningSGFOregon65 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.